Bad Reaction to Filler

i got my upper lip injected with fillers on wednesday my upper lip on the left went really big and swelled a lot.so i went to the doctor that injected me yesterday and said that it was normal but it wasnt at all so i went tp another doctor and he told me that the doctor injected a lot on the left side and out of my lip line.so this doctor gave me a corteson injection nd told me to take antibiotic (augmentin) and reparil gel and reparildragees tablets.i dont know what to do im only 17 plzzz hel:(

Doctor Answers (2)

Bad Reaction to Filler

+1

It is very hard to know exactly what is going on from your description and photo, however, you are not experiencing a normal reaction to an injection in the lips.  This needs to be followed closely (like every 1-2 days)  I would be worried about an infectious etiology and possibly even an abscess. 

Minneapolis Facial Plastic Surgeon
5.0 out of 5 stars 3 reviews

Filler injection complications

+1

Without knowing further details I would not know what to do either. What was injected? How much was injected? Was the skin discolored? Did you have accompanying pain? How soon after the injection did this swelling occur?

If a hyaluronate like Restylane was injected you need to have another medication injected to dissolve it. If a small amount was injected most of this could be a reaction to the injected material. The treatment would then be more urgent. Whatever the exact cause this is not something you can or should ignore.If you need to find a plastic surgeon you can contact the American Society of Plastic Surgeons for a referral.

My response to your question/post does not represent formal medical advice or constitute a doctor patient relationship. You need to consult with i.e. personally see a board certified plastic surgeon in order to receive a formal evaluation and develop a doctor patient relationship.

Los Angeles Plastic Surgeon

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.